Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A refinement for coefficient estimates of univalent functions


Author: David Horowitz
Journal: Proc. Amer. Math. Soc. 54 (1976), 176-178
MathSciNet review: 0396932
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: By examining the coefficient inequalities of FitzGerald it is shown that if $ f(z) = z + {a_2}{z^2} + {a_3}{z^3} + \ldots $ is analytic and univalent in the unit disc, then $ \vert{a_n}\vert < (1.0691)n$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0396932-X
PII: S 0002-9939(1976)0396932-X
Article copyright: © Copyright 1976 American Mathematical Society